| Model Number |
SD980.014 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Difficulty Chewing (4522); Insufficient Information (4580)
| Date of Event |
12/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.Device discarded.
Event or Problem Description
Surgeon reported a fracture of the maxilla plate post-operatively.
Additional Manufacturer Narrative
The device met specifications but the patient condition led to the breaking of the plate.The plate had to bear forces for longer than intended as the bone did not heal within the normal time period.